About two weeks ago I shaved under my arms with soap and water using the same shaver I have had for a long period of time, just switch off the blades. The next day in my armpit I occured a rash in both my left and right side. I figured it was because I just used soap, and I usually always use shaving cream. I still have the rash/razor burn to this day and its getting worse. The red bumps turned into zits and some of the zits are getting big and they hurt to touch them. Also I have got on each side more zits lower down my side and up the inside of my arm. I am not sure if this is due to the other zits rubbing against the skin and irrating it and making more zits form. I wondered if anyone knows what I can get to make these go away? Or if I need to call my doctor? I was staying away from this becuase I do not have insurance at the time.
They sound like boils or furuncle. Boils are caused by infection of the hair follicle by staph aureus. A boil generally starts as a reddened, tender area. Over time, the area becomes firm and hard. Eventually, the center of the abscess softens and becomes filled with pus.Ingrown hair after shaving or waxing are the commonest causes of boils.
Pls keep the area clean and apply some warm compresses. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.In case the symptoms persist then oral antibiotics may be needed.Pls consult a dermatologist in that case.Also then hidradenitis suppurativa has to be ruled out.
Hope it helps. Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
Thank you so much for your time and helping me out! I soaked and rinsed in Olay daily purifying body wash with sea salts and microbeads and then applied neosporin last night. This morning I noticed a big difference the left side is almost completely gone and the right side the bigger ones have gone down to hardly nothing and the smaller ones are just red spots. I hope this cures it and it goes away. Thank you for your help!
Hi, I have the exact same problem, and last night I used an antibiotic and a warm compress, but when I woke up this morning I had a big painful/itchy red rash on the other side of my armpit. Is this really abnormal? Is there some other problem? I hate going to the doctor, but I'm wondering if I should at this point. Thank you.
I have the zit like pempils all under, just below my armpits, on the sides of my breast, along my stomach just above my waist line, on the insides of my thighs, on my butt, and now some are running down the backs of my legs. They are red, sore, and have a thick, very thick like white pus in them. I have battled this for so long. I prayer every night for them to go away. I know it has been at least 10 years battling this from Doctor to Doctor. Now one ever says anything except hair follicles.
Im having the same problem but the rash is not in the armpit its self, its along the side and goes down towards the side of my breast. It itches and i just thought it could be razor burn but i dont shave the sides that far down. Im alittle worried. just applied hemp loation and its very soothing. Does anyone have some advice on what i could get from walgreens?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.